# SDR SWAA110062

- Difficulty date: January 5, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 83,054 hours, 77,248 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2664
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT CRUISE FL360, FLT ATTENDANTS NOTICED AN ELECTRICAL ODOR.  TURNED OFF GASPER FAN, FUMES STOPPED AND ODOR DISSIPATED.  REMOVED AND REPLACED GASPER FAN PER MM.
